Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
gentle sun

Goodbye Paxil - Well, ...we Shall See

45 posts in this topic

Posted · Report post  

Started 37 mg yesterday. I have a wicked headache today and got very tense and edgy for no reason at all. It cant be the reducing of the Paxil I dont think. But I dont know. Do you get withdrawal symptoms with such a little reduction or just after you quit totally I wonder.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Still getting very tense usually in the afternoon for no reason at all. Maybe I am smoking the e-cigs too much. Also, I cry much easier now. A total of 8 mg down since August. Otherwise doing good, considering the sad events the last two months.

Share this post


Link to post
Share on other sites

Posted · Report post  

Very tense and anxious in the afternoon. Dont know what it could be. Also, staying up really late before I get sleepy like midnight or 1 AM and then still it takes me an hour to fall asleep. Also, headaches every day. Thought it was sinus but the pollen count is low here right now. :huh:

Share this post


Link to post
Share on other sites

Posted · Report post  

Still on 37 mg. No problems really. I am sick right now but I must have caught a cold.

Have been a total bum for a couple weeks now. Im not making my bed, havent done any cleaning, only clean the litter box when I absolutely have to, dont hang up my clothes, dont brush my teeth till afternoon and pretty much do nothing all day. And the biggest thing of all - I am not making todo lists!!! But it really feels good and freeing, lol. I think I am getting a different perspective on life these days but hey I am not depressed!!!

Share this post


Link to post
Share on other sites

Posted · Report post  

Now at 33 mg. I feel sharper, more confident. Notice Im a little cocky. Also, when I get annoyed, I get very annoyed. This is getting me wondering..........

Share this post


Link to post
Share on other sites

Posted · Report post  

I feel very strong when I get so angry. That part I like. Ive always been too nice. I hate to hurt people's feelings. I will beat myself relentlessly sometimes. Like Im not allowed to make a mistake. Everyone else can but not me. I need to tone it down a bit. Sometimes it feels like hit the wrong button hard enough on me, and watch out. That is so not me. I need to find a balance. I will.

Share this post


Link to post
Share on other sites

Posted · Report post  

Well, I guess I am experiencing withdrawals. I guess. I am feeling like I moved heavy furniture all day and I havent done much of anything. Thought I was going to fall over yesterday so had to lie down. Too strange. Headaches too, but might be sinus.

Share this post


Link to post
Share on other sites

Posted · Report post  

Omg! The other night Im sleeping and I wake up. Maybe I wasnt fully awake (I hope, lol!) and I hear this noise near my bed. I look to the side and I see a little kitten peeking around the curtain. He looked right at me and me at him. Cute as a button. A bit fluffy whiteish with striping. (a little tiny version of our cat, Arby). So I say, oh, hello (thinking this must be one of the litter from Arby and he found his way into the house. Then he goes back behind the curtain. I pull the curtain back some to look for him and theres nothing there. :whatsthat: :mad1::oops:

Share this post


Link to post
Share on other sites

Posted · Report post  

Headaches every day all day without let-up. Some anxiety. At 34 mg. now and holding for a bit. Hope these headaches go away. Oh yeah, and vivid dreams!!

Share this post


Link to post
Share on other sites

Posted · Report post  

Headaches much better. Now its feelings close to the surface. Supposed to taper a little on the 20th. I think I will go another month on 34 and see how I do.

Share this post


Link to post
Share on other sites

Posted · Report post  

32 mg. now. Noticing some depression creeping up on me. How do I know if it is the real thing or a just a side-effect of tapering down and will go away?

Share this post


Link to post
Share on other sites

Posted (edited) · Report post  

side note:  Had to get my thyroid medication increased in July.  In September I got a normal reading.

 

Been depressed for months.   I was still on 40 mg, but feeling like maybe the Paxil isnt working anymore.

October 13th, I upped the Paxil back to 45 mg.  No difference so far.

 

Edited by gentle sun

Share this post


Link to post
Share on other sites

Posted · Report post  

I took 45 mg. for two weeks and still depressed.  Is the Paxil just not working anymore?   Should I see my pdoc about getting on something else?  Depression seems to be staying with me and getting a bit worse.  

On October 28th after talking to a friend,  I have gone back up to 50 mg. Paxil.   Will keep you posted.

Share this post


Link to post
Share on other sites

Posted · Report post  

Gentle Sun,

I have been reading all of your posts of withdrawal.  Your last post was in November which you had said your had returned to the 45 mg. level but had been experiencing depression again.  I hope you are feeling somewhat better.

I too take Paxil and have been through nightmarish withdrawals in the past.  The goal was always to get off of it-as I 'didn't need it'.  Once off I was always sick and hated how I felt each day-so did my family who lived with me.  I tried a couple of other AD's in hopes of less weight gain and easier withdrawals if I wanted to come off of them. Unfortunately I never felt as well as when on the Paxil. So I chose to return to it a year and a half ago.  Unfortunately since going through menopause; returning to the Paxil alone has not been such a good fit, so I have to use other nutrients and  hormone augmenting to improve my well being.  I am still a work in progress, and have some very blah days.  But the Paxil does keep me level and above the very dark hole I have experienced. 

On a side note-you mentioned seeing a kitten during your withdrawals.  Coming off of the Paxil can cause weird visions or seeing things in a strange way with strange thoughts.  Some I understand even feel that they are outside of their body.  But regardless I will tell you 'all' AD's do have some sort of W/D symptoms.  Some may just be us returning to our old chemistry and some may just be passing W/D's.

Anyways I thought I would check in with you to let you know someone else was following your healing and was passing some encouragement to you.

Stay strong and hopeful. 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this